# SDR DXTA2022072066350

- Difficulty date: July 19, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N507QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0044
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Screw
- Part number: 1451303000
- Part serial: 4252
- Condition: Sheared
- Location: Zone 200
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER FRA I SWITCHED THE YAW DAMPER ON. THE FO THAT WAS PF SAID HE FELT THE RUDDERS MOVE STRANGELY AND WE RECEIVED AN AP YD FAIL MESSAGE. // SIGNOFF// PERFORMED LITEF LCR-100 HYBRID NAVIGATOR OPS CHECK. NO FAULTS FOUND. NOTIFIED MCC AND THEY ELECTED TO CHANGE BOTH HYBRID NAVIGATORS FROM A MOD 26 TO A MOD 28. REMOVED LH LCR-100N WITH MOD 26 PN 145130-3000 SN 4252 AND INSTALLED A REPAIRED UNIT WITH MOD 28 PN 145130-3000 SN 8133 IAW CE680A MM 34-20-05. REMOVED RH LCR-100N WITH MOD 26 PN 145130-3000 SN 9563 AND INSTALLED A REPAIRED UNIT WITH A MOD 28 PN 145130-3000 SN 8045 IAW CE680A MM 34-20-05. OPERATIONAL CHECK OF 130TH LCR-100N IS GOOD AT THIS TIME. DURRING REMOVAL, FOUND LEFT LCR'S CALIBRATION PLUG SCREW SHEERED OFF INTO THE OLD UNITS CAPTURE NUT. SUSPECT THAT MAY HAVE BEEN THE INTERMITTENT ISSUE. NOTIFIED MCC THAT THE SCREW FOR THE PLUG WILL NEED REPLACED AND THAT CESSNA ENGINEERING WILL HAVE TO PROVIDE THE PN FOR THE SCREW. REMOVED DAMAGED CONFIG MODULE SCREW, INSTALLED REPLACEMENT SCREW REMOVED FROM THE REPLACEMENT MODULE. REINSTALLED ORIGINAL CONFIGURATION MODULE IAW CE-680A M.M. 34-20-15 OPS CHECK GOOD
